Ohio, 2015

Flash Flooding and Flooding in Ohio, June 26 to 27, 2015

June 26 to 27, 2015 · NWS ILN · 36 events in 9 counties and zones

Severe thunderstorms developed as a low pressure center tracked east along a stationary front which was draped across the region.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$132,000
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

Severe thunderstorms developed as a low pressure center tracked east along a stationary front which was draped across the region.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 26, 9:07 AM EST, 3 hours 15 minutes earlier.

Area forecast discussion, Jun 26, 9:07 AM EST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 AM EDT FRI JUN 26 2015

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL STRENGTHEN AS IT MOVES NORTHEAST
THROUGH THE OHIO VALLEY TONIGHT AND SATURDAY. THE LOW WILL LIFT
NORTHEAST OF THE REGION SATURDAY NIGHT INTO SUNDAY. THIS WILL
ALLOW HIGH PRESSURE TO BRIEFLY BUILD INTO THE REGION.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
REMNANTS OF OVERNIGHT PCPN HAS PUSHED OFF TO OUR EAST WITH OUR
AREA CURRENTLY IN A LULL. BOUNDARY ACROSS OUR SOUTH HAS BECOME
QUITE DIFFUSE BUT IT SHOULD REESTABLISH ITSELF THROUGH THIS
AFTERNOON AS THE SURFACE WAVE CURRENTLY OVER THE MID MISSISSIPPI
VALLEY PUSHES EASTWARD AND DEEPENS THROUGH THE DAY. HIRES
CONVECTIVE MODELS ARE SUGGESTING SOME ISOLATED TO SCATTERED
ACTIVITY MAY DEVELOP IN OUR AREA ALONG THIS BOUNDARY TROUGH EARLY
TO MID AFTERNOON BEFORE MORE WIDESPREAD SHOWER AND THUNDERSTORM
ACTIVITY PUSHES IN AHEAD OF THE SURFACE LOW LATE THIS AFTERNOON
INTO THIS EVENING.

THERE CONTINUES TO BE SOME MODEL DISCREPANCIES ON THE EXACT TRACK
OF THE SURFACE LOW AND THE DEGREE OF STRENGTHENING THROUGH THIS
EVENING AS IT PUSHES EAST ACROSS THE MID OHIO VALLEY. THIS WILL
ULTIMATELY DICTATE THE SEVERE THREAT LATER TODAY/EVENING BUT GIVEN
THE STRENGTHENING LOW LEVEL WIND FIELDS AHEAD OF THE LOW...IT DOES
APPEAR THAT THERE IS A DECENT CHANCE FOR SEVERE STORMS ALONG AND
SOUTH OF THE FRONTAL BOUNDARY/DEVELOPING WARM FRONT. THIS COULD
BEGIN WITH MORE ISOLATED/DISCRETE CELLS ALONG THE BOUNDARY THROUGH
MID TO LATE AFTERNOON...BUT WILL LIKELY BE MORE FAVORABLE WITH A
MORE ORGANIZED MCS ASSOCIATED WITH THE APPROACHING SURFACE LOW
HEADING INTO THIS EVENING. DAMAGING WINDS WILL BE THE PRIMARY
THREAT...BUT GIVEN THE INCREASING HELICITIES AHEAD OF THE LOW/ALONG
THE FRONTAL BOUNDARY/WARM FRONT...THERE WILL ALSO BE AN ISOLATED
TORNADO THREAT. WITH PWATS INTO THE 1.5 TO 2 INCH RANGE...LOCALLY
HEAVY RAINFALL CAN BE EXPECTED AND WILL CONTINUE WITH THE FFA FOR
THE ENTIRE AREA.

HIGHS TODAY WILL RANGE FROM THE MID 70S NORTH TO THE LOWER 80S
SOUTH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
FOR TONIGHT INTO SATURDAY...THERE REMAINS SOME DEEPENING/TIMING
ISSUES WITH AFOREMENTIONED LOW PRESSURE SYSTEM AND HOW FAST IT
WILL EXIT OUR AREA. DEEPENING LOW WILL BE REFLECTED BY A CLOSING
MID LEVEL CIRCULATION ACRS THE SRN GREAT LAKES. CONVECTIVE PCPN
THIS EVENING WILL BEGIN TO TRANSITION TO MORE WIDESPREAD SHOWERS
AND EMBEDDED STORMS AS SYNOPTIC SCALE DEFORMATION DEVELOPS TO THE
NW OF THE LOW TRACK. ON SATURDAY...AS THE LOW SLOWLY MOVES
NORTHEAST...WE SHOULD SEE A GRADUALLY DECREASE IN PCPN COVERAGE
FROM SW TO NE THROUGH THE DAY. TOTAL RAINFALL AMOUNTS OF 2 TO 3
INCHES WILL BE POSSIBLE WITH LOCAL HIGHER AMOUNTS. IT WILL BE
RATHER COOL ON SATURDAY FOR LATE JUNE GIVEN CLOUDS...PCPN AND
INCREASING NORTHERLY WIND FLOW. HIGHS WILL RANGE FROM THE UPPER
60S TO THE LOWER 70S.

BY SATURDAY NIGHT...SYNOPTIC SYSTEM WILL LIFT NORTHEAST TO THE
EASTERN GREAT LAKES. PCPN IN THE EAST WILL LIFT NORTH AND EAST OF
THE REGION ALONG WITH SOME CLEARING TAKING PLACE FROM WEST TO
EAST.

ON SUNDAY...OUR AREA WILL BE BETWEEN WEATHER PRODUCING SYSTEMS AS
SURFACE HIGH PRESSURE MOVES WEST TO EAST OVER THE REGION. UNDER
PARTLY TO MOSTLY SUNNY SKIES...HIGHS WILL RANGE FROM THE LOWER 70S
EAST TO THE UPPER 70S WEST.

NEXT ROUND OF S/WV ENERGY WILL APPROACH THE REGION FROM THE
NORTHWEST LATE SUNDAY NIGHT. WILL CONTINUE WITH A LOW CHANCE OF
SHOWERS AND THUNDERSTORMS AS THIS SYSTEM GETS CLOSER.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
THE FA WILL BE IN BETWEEN SYSTEMS ON SUNDAY.  HIGH PRESSURE AND DRY
CONDITIONS ARE EXPECTED.  AN UPPER LEVEL DISTURBANCE WILL BEGIN TO
APPROACH THE REGION SUNDAY NIGHT INTO MONDAY.  AN UPPER LEVEL TROUGH
WILL KEEP PRECIPITATION CHANCES IN THE FORECAST THROUGH TUESDAY.  A
BRIEF BREAK IN THE PRECIPITATION WILL BE POSSIBLE WEDNESDAY MORNING
BEFORE ADDITIONAL DISTURBANCES BRING A RETURN OF PRECIPITATION
WEDNESDAY AFTERNOON AND THURSDAY NIGHT.

WITH TROUGH IN PLACE ACROSS THE AREA FOR MUCH OF THE LONG TERM TIME
PERIOD EXPECT HIGH TEMPERATURES TO BE BELOW NORMAL.  LOW
TEMPERATURES WILL BE BELOW TO NEAR NORMAL FOR THE LONG TERM.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
VERY ACTIVE WEATHER IS EXPECTED THROUGH THE NEXT 24-36 HOURS FOR
THE MIDDLE OHIO VALLEY.

ASIDE FROM A FEW PASSING SHOWERS IN THE COLUMBUS AREA BEFORE
10AM...GENERALLY DRY CONDITIONS ARE EXPECTED TO START THE DAY.
THIS WILL CHANGE BY AFTERNOON...AS SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP. IN ADDITION...CONVECTIVE COMPLEXES TO THE
WEST OF THE AREA WILL MOVE IN...FURTHER INCREASING THE CHANCES FOR
PRECIPITATION. SOME OF THESE STORMS ARE EXPECTED TO PRODUCE VERY
HEAVY RAINFALL...AND PERHAPS SOME GUSTY WINDS AS WELL...WITH THE
GREATEST THREAT FOR SEVERE WEATHER AT THE CINCINNATI AIRPORTS THIS
EVENING. MVFR CONDITIONS WITH THUNDER HAVE BEEN INCLUDED IN TEMPO
GROUPS...BUT ONCE THUNDERSTORM TIMING BECOMES MORE CERTAIN...IFR
CONDITIONS WILL LIKELY NEED TO BE INCLUDED.

SHOWERS AND STORMS WILL LIKELY CONTINUE FRIDAY NIGHT AND GOING
INTO EARLY SATURDAY MORNING. HEAVY RAIN WILL CONTINUE TO BE A
THREAT. EVEN OUTSIDE OF STORMS...MVFR CEILINGS AND VISIBILITIES
ARE LIKELY TO DEVELOP...WITH IFR CEILINGS EXPECTED BY SATURDAY
MORNING.

WINDS WILL GENERALLY BE EASTERLY TO SOUTHEASTERLY TODAY...AND WILL
BECOME VARIABLE THIS EVENING. WINDS WILL SHIFT TO THE NORTHWEST ON
SATURDAY.

OUTLOOK...THUNDERSTORMS WILL BE POSSIBLE AT TIMES SATURDAY...WITH
MVFR CONDITIONS EXPECTED. THUNDERSTORMS WILL AGAIN BE POSSIBLE ON
MONDAY AND TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH
     SATURDAY AFTERNOON FOR OHZ026-034-035-042>046-051>056-
     060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH
     SATURDAY AFTERNOON FOR KYZ089>100.
IN...FLASH FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH
     SATURDAY AFTERNOON FOR INZ050-058-059-066-073>075-080.

&&

SYNOPSIS...HICKMAN
NEAR TERM...JGL
SHORT TERM...HICKMAN
LONG TERM...NOVAK
AVIATION...HATZOS
Hazardous weather outlook, Jun 26, 9:16 AM EST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1016 AM EDT FRI JUN 26 2015

OHZ026-034-035-042>046-051>056-064-065-074-271100-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-
HOCKING-
1016 AM EDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
SATURDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND EVENING. IN ADDITION TO THE POTENTIAL FOR HEAVY
RAIN AND FLOODING...A FEW STORMS MAY PRODUCE GUSTY WINDS AND SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS LATER TODAY AND
SATURDAY.

INZ050-058-059-066-OHZ060>063-070>073-080-082-271100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HIGHLAND-PIKE-
1016 AM EDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
SATURDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND EVENING. IN ADDITION TO THE POTENTIAL FOR HEAVY
RAIN AND FLOODING...SOME OF THESE STORMS MAY BECOME SEVERE. THE
MAIN THREAT WILL BE DAMAGING WINDS...WITH A LESSER CHANCE OF LARGE
HAIL OR A TORNADO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR SEVERE WEATHER LATER THIS
AFTERNOON AND EVENING. SPOTTERS ARE ALSO ENCOURAGED TO REPORT
RAINFALL AMOUNTS LATER TODAY AND SATURDAY.

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-271100-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-ADAMS-SCIOTO-
1016 AM EDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
SATURDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND EVENING. IN ADDITION TO THE POTENTIAL FOR HEAVY
RAIN AND FLOODING...SOME OF THE STORMS ARE EXPECTED TO BECOME
SEVERE. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS AND LARGE HAIL...AND SOME STORMS MAY ALSO BECOME CAPABLE OF
PRODUCING TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR SEVERE WEATHER LATER THIS
AFTERNOON AND EVENING. SPOTTERS ARE ALSO ENCOURAGED TO REPORT
RAINFALL AMOUNTS LATER TODAY AND SATURDAY.

In the hours before

Local storm report, Jun 26, 7:28 AM EST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
828 AM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     HEAVY RAIN       CELINA                  40.55N 84.57W
06/26/2015  M1.61 INCH       MERCER             OH   EMERGENCY MNGR

&&

ANOVAK

The radar

The Cincinnati radar (KILN), 56 km away, was scanning. The volume nearest the first event began at 17:22 UTC.

Open the radar archive at this moment

Event by event

23 thunderstorm wind, 6 flash flood, 3 hail, 2 heavy rain, 2 flood. Local standard time, as filed.

Thunderstorm Wind, Butler

When
June 26, 12:22 PM EST to 12:27 PM EST
Where
Butler County, 2.11 mi NW of West Middletown
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Public
Coordinates
39.540, -84.450

Numerous large trees uprooted or snapped in Madison Township.

Thunderstorm Wind, Butler

When
June 26, 12:24 PM EST to 12:29 PM EST
Where
Butler County, 0.53 mi W of West Middletown
Measured
55 kt (63 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
39.520, -84.430

A large tree, approximately 3 feet in diameter at the base, was knocked down.

Thunderstorm Wind, Butler

When
June 26, 12:25 PM EST to 12:30 PM EST
Where
Butler County, 0.53 mi E of Middletown Hook Arpt
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
39.530, -84.370

Several trees were knocked down in a two mile path. In addition, some trees fell and damaged trailers in a trailer park.

Thunderstorm Wind, Butler

When
June 26, 12:45 PM EST to 12:50 PM EST
Where
Butler County, 0.87 mi NE of Monroe
Measured
50 kt (58 mph) estimated gust
Property damage
$250
Reported by
Public
Coordinates
39.440, -84.360

A large limb was knocked down on Lebanon Street near Monroe.

Heavy Rain, Butler

When
June 26, 1:30 PM EST to 3:30 PM EST
Where
Butler County, 0.53 mi E of Middletown Hook Arpt
Reported by
Emergency Manager
Coordinates
39.530, -84.370

Two feet of water was reported in a trailer park.

Thunderstorm Wind, Clinton

When
June 26, 2:04 PM EST to 2:09 PM EST
Where
Clinton County, 2.76 mi WNW of Burtonville
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Public
Coordinates
39.410, -83.870

A seven inch diameter tree was knocked over.

Thunderstorm Wind, Clinton

When
June 26, 2:04 PM EST to 2:09 PM EST
Where
Clinton County, 0.69 mi S of Burtonville
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
NWS Employee
Coordinates
39.390, -83.820

Several large trees were uprooted on Leslie Drive.

Thunderstorm Wind, Clinton

When
June 26, 2:05 PM EST to 2:10 PM EST
Where
Clinton County, 0.47 mi S of Wilmington
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Public
Coordinates
39.443, -83.831

Large limb was knocked down and was covering the bike path.

Thunderstorm Wind, Clinton

When
June 26, 2:06 PM EST to 2:11 PM EST
Where
Clinton County, 0.69 mi S of Burtonville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
39.390, -83.820

Numerous tree limbs were downed across Leslie Drive.

Thunderstorm Wind, Clinton

When
June 26, 2:09 PM EST to 2:14 PM EST
Where
Clinton County, 1.07 mi W of Farmers
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
39.320, -83.800

Numerous 6 to 12 inches trees along with branches were knocked down on State Route 350.

Thunderstorm Wind, Clinton

When
June 26, 2:09 PM EST to 2:14 PM EST
Where
Clinton County, 1.27 mi ENE of Cuba
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
39.360, -83.850

A two foot diameter tree was knocked down at the intersection of State Route 350 and County Road 55.

Thunderstorm Wind, Clinton

When
June 26, 2:09 PM EST to 2:14 PM EST
Where
Clinton County, 1.48 mi NNE of New Vienna
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
39.340, -83.690

A telephone pole was snapped in half.

Flash Flood, Clinton

When
June 26, 2:10 PM EST to 2:15 PM EST
Where
Clinton County, 1.07 mi W of Oakland to 0.91 mi W of Oakland
Cause
Heavy Rain
Reported by
Public
Coordinates
39.480, -83.940

Significant ponding and water over the road at State Route 380 south of Route 73 due to torrential rain.

Hail, Clinton

When
June 26, 2:15 PM EST to 2:20 PM EST
Where
Clinton County, 1.27 mi ESE of Burtonville
Measured
1 in hail
Reported by
Other Federal Agency
Coordinates
39.390, -83.800

Thunderstorm Wind, Clinton

When
June 26, 2:19 PM EST to 2:24 PM EST
Where
Clinton County, 1.27 mi ENE of New Vienna
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Amateur Radio
Coordinates
39.330, -83.680

The side was pulled off a house trailer. Also numerous trees and large limbs were knocked down.

Thunderstorm Wind, Clinton

When
June 26, 2:20 PM EST to 2:25 PM EST
Where
Clinton County, 1.27 mi ENE of New Vienna
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
39.330, -83.680

Extensive roof damage occurred to a trailer.

Thunderstorm Wind, Clinton

When
June 26, 2:25 PM EST to 2:30 PM EST
Where
Clinton County, 2.98 mi NE of New Vienna
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
39.350, -83.660

Multiple trees and some limbs were knocked down across Bernard Road.

Thunderstorm Wind, Clinton

When
June 26, 2:25 PM EST to 2:30 PM EST
Where
Clinton County, 0.53 mi E of New Vienna
Measured
60 kt (69 mph) estimated gust
Property damage
$30,000
Reported by
Broadcast Media
Coordinates
39.320, -83.690

Significant damage to a home with an entire wall ripped from the structure.

Thunderstorm Wind, Highland

When
June 26, 2:28 PM EST to 2:33 PM EST
Where
Highland County, 0.53 mi E of Samantha
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
39.280, -83.590

Numerous trees were scattered in various directions. Some pine trees were topped off at 15 feet. A home also experienced some roof damage.

Hail, Clinton

When
June 26, 2:30 PM EST to 2:35 PM EST
Where
Clinton County, 3.49 mi SW of Memphis
Measured
1 in hail
Reported by
Other Federal Agency
Coordinates
39.360, -83.660

Thunderstorm Wind, Highland

When
June 26, 2:33 PM EST to 2:38 PM EST
Where
Highland County, 1.75 mi SW of East Monroe
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
39.330, -83.520

A trailer was blown onto a house. Also multiple trees were knocked down.

Thunderstorm Wind, Highland

When
June 26, 2:35 PM EST to 2:40 PM EST
Where
Highland County, 2.07 mi N of Bridges
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
Public
Coordinates
39.330, -83.530

Numerous one foot diameter trees were snapped. A metal garage received extensive damage.

Hail, Highland

When
June 26, 2:40 PM EST to 2:45 PM EST
Where
Highland County, 1.07 mi E of Leesburg
Measured
1 in hail
Property damage
$3,000
Reported by
Public
Coordinates
39.350, -83.550

Significant tree damage was also reported across the area.

Thunderstorm Wind, Highland

When
June 26, 2:45 PM EST to 2:50 PM EST
Where
Highland County, 1.48 mi SSW of Rainsboro
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
39.200, -83.440

A one and a half foot diameter tree was snapped.

Thunderstorm Wind, Highland

When
June 26, 2:55 PM EST to 3:00 PM EST
Where
Highland County, 1.48 mi NNW of Barretts Mill
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Public
Coordinates
39.220, -83.390

Numerous large trees uprooted or snapped across the Rainsboro Area.

Flash Flood, Warren

When
June 26, 3:00 PM EST to 3:05 PM EST
Where
Warren County, 1.07 mi W of Lelan to 1.06 mi W of Lelan
Cause
Heavy Rain
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
39.450, -84.190

A gravel driveway was washed out. Also, several roads were closed due to high water across northern Warren County.

Thunderstorm Wind, Ross

When
June 26, 3:02 PM EST to 3:07 PM EST
Where
Ross County, 1.75 mi SE of Bainbridge Haas Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
39.210, -83.300

A tree was knocked down.

Thunderstorm Wind, Highland

When
June 26, 3:05 PM EST to 3:10 PM EST
Where
Highland County, 2.14 mi SSW of Boston
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Park/Forest Service
Coordinates
39.190, -83.530

Numerous trees were knocked down across Rocky Fork State Park.

Thunderstorm Wind, Pike

When
June 26, 4:15 PM EST to 4:20 PM EST
Where
Pike County, 0.54 mi W of Beaver
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
39.030, -82.830

Several trees were knocked down.

Flash Flood, Warren

When
June 26, 5:29 PM EST to 7:29 PM EST
Where
Warren County, 1.38 mi S of Franklin to 1.21 mi S of Franklin
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
39.550, -84.300

A creek overflowed its' banks and flooded a park near 6th Street in Franklin.

Flash Flood, Pike

When
June 26, 5:35 PM EST to 5:40 PM EST
Where
Pike County, 0.54 mi W of Waverly to 0.61 mi W of Waverly
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
39.130, -82.980

Several roads were closed in the county due to high water, especially in the Waverly and Beaver areas.

Flash Flood, Highland

When
June 26, 6:22 PM EST to 8:22 PM EST
Where
Highland County, 1.47 mi S of Rainsboro to 1.18 mi S of Rainsboro
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
39.199, -83.428

High water was on Route 753.

Flash Flood, Montgomery

When
June 26, 6:33 PM EST to 8:33 PM EST
Where
Montgomery County, 0.87 mi SE of Miamisburg to 0.82 mi SE of Miamisburg
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
39.640, -84.270

High water was reported over roadways.

Heavy Rain, Darke

When
June 26, 9:10 PM EST to 11:10 PM EST
Where
Darke County, 0.69 mi S of Lightsville to 0.97 mi SSW of Lightsville
Reported by
Law Enforcement
Coordinates
40.270, -84.700

High water was located along State Route 49.

Flood, Mercer

When
June 27, 7:10 AM EST to 9:10 AM EST
Where
Mercer County, 2.21 mi WNW of Wabash to 3.13 mi WNW of Wabash
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
40.560, -84.790

Ohio-Indiana State Line Road was closed between Skeels and Minch Roads due to high water.

Flood, Darke

When
June 27, 7:15 AM EST to 9:15 AM EST
Where
Darke County, 0.53 mi W of Versailes Drk Co Arp to 0.62 mi W of Versailes Drk Co Arp
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
40.200, -84.540

A portion of Horner Road was closed due to high water. Other area roads were closed due to high water.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2015Every state in 2015This day in weather historyWarnings in Ohio, June 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 585783, 585539, 585536, 585537, 585567, 585547, 585555, 587065, 585548, 585542, 585544, 585545, 585546, 585553, 585552, 585549, 585550, 585551, 585558, 585554, 585556, 585559, 585560, 585557, 585562, 585563, 585566, 585561, 585565, 585568, 585564, 585569, 585570, 585571, 586827, 586829.